# SDR USAAD00042

- Difficulty date: March 17, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT OVERWING EMERGENCY EXIT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE AFT OVERWING EMERGENCY DOOR EMERGENCY LIGHTS.  OPS CHECK OK.  (M)
